A simple estimator for correlation in incomplete data

Share/Save/Bookmark

Albers, W. and Teulings, M.F. (1996) A simple estimator for correlation in incomplete data. Statistics & Probability Letters, 31 (1). pp. 51-57. ISSN 0167-7152

open access
[img]
Preview
PDF
419kB
Abstract:It seems fair that the usual sample correlation coefficient should allow improvement when additional samples from the marginals are available. However, some intuitive attempts fail badly. Using control variates, a simple method is presented which asymptotically achieves the optimal improvement.
Item Type:Article
Copyright:© 1996 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30114
Official URL:http://dx.doi.org/10.1016/S0167-7152(96)00013-2
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140753